# SDR MWEA020568

- Difficulty date: September 17, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 77,006 hours, 90,940 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: 59100379
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLES DAMAGED IN CENTER TANK ON STRINGER 17 AFT SPLICE PLATE APPROXIMATELY 1 INCH LEFT OF STATION 0 BULKHEAD.  SPOTFACED HOLE TO REMOVE DAMAGE, FABRICATED AND INSTALLED FASTENERS IN STRAP.
